Penerbitan Berimpak Tinggi

hiba al-janaby, firas ghanim, maslina darus.  (2020).  on the third-order complex differential inequalities of e-generalized hurwitz-lerch zeta functions.  - mathematics.  1-21. 

nazar khan, muhammad shafiq, maslina darus, bilal khan, qazi zahoor ahmad.  (2020).  upper bound of third hankel determinant for a subclass of q-starlike functions associated with the lemniscates of bernoulli.  - journal of mathematical inequalities.  51-63. 

muhammad sabil ur rehman, qazi zahoor ahmad, h.m. srivastava, nazar khan, maslina darus, muhammad tahir.  (2020).  coefficient inequalities for certain subclasses of multivalent functions associated with conic domain.  - journal of inequalities and applications.  1-17. 

muhammad shafiq, hari m. srivastava, nazar khan, qazi zahoor ahmad, maslina darus, samiha kiran.  (2020).  an upper bound of the third hankel determinant for a subclass of q-starlike functions associated with k-fibonacci numbers.  - symmetry.  1-17. 

hari mohan srivastava, nazar khan, maslina darus, shahid khan, qazi zahoor ahmad, saqib hussain.  (2020).  fekete-szegö type problems and their applications for a subclass of q-starlike functions with respect to symmetrical points.  - mathematics.  1-18. 

suhila elhaddad and maslina darus.  (2019).  on meromorphic functions defined by a new operator containing the mittag-leffler function.  - symmetry. 

rabha w. ibrahim, maslina darus.  (2019).  new symmetric differential and integral operators defined in the complex domain.  - symmetry.  1-12. 

rabha w. ibrahim, maslina darus.  (2019).  on a class of analytic functions associated to a complex domain concerning q-differential-difference operator.  - advances in difference equations.  1-12. 

saqib hussain, shahid khan, muhammad asad zaighum, maslina darus.  (2018).  on certain classes of bi-univalent functions related to m-fold symmetry.  - j. nonlinear sci. appl..  425-434. 

saqib hussain, shahid khan, muhammad asad zaighum and maslina darus.  (2018).  applications of a q-salagean type operator on multivalent functions.  - journal of inequalities and applications. 

maslina darus, saqib hussain, mohsan raza and janusz sokol.  (2018).  on a subclass of starlike functions.  - results in mathematics.  1-12. 

rabha w. ibrahim and maslina darus.  (2018).  analytic study of complex fractional tsallis' entropy with applications in cnns.  - entropy. 

saqib hussain, mohammed ali alamri and maslina darus.  (2017).  on a new class of (j; i)-symmetric function on conic regions.  - journal of nonlinear science and applications.  4628-4637. 

saqib hussain, jamila bibi, mohsan raza, and maslina darus.  (2017).  on subclass of meromorphic multivalent functions associated with liu-srivastava operator.  - journal of nonlinear science and applications.  4954-4965. 

a. amourah, t. al-hawary and maslina darus.  (2016).  some properties of the class of univalent functions involving a new generalized differential operator.  - journal of computational and theoretical nanoscience.  6797-6799. 

kourosh nemati, siti mariyam shamsuddin and maslina darus.  (2015).  solving initial and boundary value problems using learning automata particle swarm optimization.  - engineering optimization.  656-673. 

aabed mohammed and maslina darus.  (2014).  on new p-valent meromorphic function involving certain differential and integral operators.  - abstract and applied analysis.  1-7. 

huda aldweby and maslina darus.  (2014).  some subordination results on q-analogue of ruscheweyh differential operator.  - abstract and applied analysis.  2014:1-6. 

vazeerudeen abdul hameed, siti mariyam shamsuddin, maslina darus & anca l.valescu.  (2014).  algorithn for faster computation of non-zero graph based invariants.  - neurocomputing.  137:96-106. 

ibtisam aldawish and maslina darus.  (2014).  some properties for an integral operator defined by generalized hypergeometric function.  - journal of applied mathematics.  2014:1-8. 

hameed v.a., shamsuddin s.m., darus m., ralescu a.l..  (2014).  algorithm for faster computation of non-zero graph based invariants.  - neurocomputing.  96 - 106. 

k. nemati, s.m. shamsuddin, m. darus.  (2014).  an optimization technique based on imperialist competition algorithm to measurement of error for solving initial and boundary value problems.  - measurement.  48(1):96-108. 

r.jayasankara, maslina darus, s. sivasubramanian.  (2014).  differential subordination and superordination results for certain subclasses of analytic functions by the technique of admissible functions.  - filomat.  2009-2026. 

muhammad arif, maslina darus, mohsan raza and qaiser khan.  (2014).  coefficient bounds for some families of starlike and convex functions of reciprocal order.  - the scientific world journal.  1-6. 

alawiah ibrahim, server s. dragomir and maslina darus.  (2013).  power series inequalities via young`s inequality with applications.  - journal of inequalities and applications.  2013(314):1-13. 

alawiah ibrahim, sever s. dragomir and maslina darus.  (2013).  power series inequalities related to young`s inequality and applications.  - integral transforms and special functions.  24(9):700-714. 

alawiah ibrahim, sever s. dragomir, maslina darus.  (2013).  some inequalities for power series with applications.  - integral transforms and special functions.  24(5):364-376. 

maisarah haji mohd and maslina darus.  (2013).  on a class of spiral-like functions with respect to a boundary point related to subordination.  - journal of inequalities and applications.  2013(274):1-12. 

huda al-dweby and maslina darus.  (2013).  a subclass of analytic functions defined by the dziok-raina operator.  - journal of inequalities and applications.  2013:192. 

nasser alkasbi and maslina darus.  (2013).  on general integral operator of analytic functions.  - abstract and applied analysis.  2013:Article ID 621810. 

saidakhmat lakaev, maslina darus and shaxzod kurbanov.  (2013).  puiseux series expansion for an eigenvalue of the generalized friedrichs model with perturbation of rank 1.  - journal of physics a: mathematical and theoretical.  46:1-15. 

sultan noman qasem, siti mariyam shamsuddin, siti zaiton mohd hashim, maslina darus, eiman al-shammari.  (2013).  memetic multiobjective particle swarm optimization-based radial basis function network for classification problems.  - information sciences.  239:165-190. 

rabha w ibrahim and maslina darus.  (2013).  cesaro partial sums of certain analytic functions.  - journal of inequalities and applications.  2013(51):1-8. 

oqlah al-refai and maslina darus.  (2012).  general univalence criterion associated with the nth derivative.  - abstract and applied analysis.  2012:1-9. 

amir pishkoo and maslina darus.  (2012).  fractional differintegral transformations of univalent meijer`s g-functions.  - journal of inequalities and applications.  36:1-10. 

maisarah haji mohd and maslina darus.  (2012).  fekete-szego problems for quasi-subordination classes.  - abstract and applied analysis.  2012:Article ID 192956. 

zahid shareef, saqib hussain and maslina darus.  (2012).  convolution operators in the geometric function theory.  - journal of inequalities and applications.  2012:213:1-11. 

imran faisal and maslina darus.  (2012).  a study of a special family of analytic functions at infinity.  - applied mathematics letters.  25:654-657. 

imran faisal and maslina darus.  (2012).  a study of ahlfor`s univalence criteria for a space of analytic functions: criteria ii.  - mathematical and computer modelling.  55:1466-1470. 

firas ghanim and maslina darus.  (2011).  a new class of meromorphically analytic functions with applications to the generalized hypergeometric functions.  - abstract and applied analysis.  Art. No.159405. 

g. murugusundaramoorthy, k. uma, and m. darus.  (2011).  partial sums of generalized class of analytic functions involving hurwitz-lerch zeta function.  - abstract and applied analysis.  2011:1-9. 

s. sivasubramanian, aabed mohammed, and maslina darus.  (2011).  certain subordination properties for subclasses of analytic functions involving complex order.  - abstract and applied analysis.  Article ID 375897:1-8. 

s. sivasubramanian, maslina darus, rabha w. ibrahim.  (2011).  on the starlikeness of certain class of analytic functions.  - mathematical and computer modelling.  54(1-2):112-118. 

maslina darus and imran faisal.  (2011).  a study on becker`s univalence criteria.  - abstract and applied analysis.  2011:1-13, 759175. 

nicoleta breaz, daniel breaz, maslina darus.  (2010).  convexity properties for some general integral operators on uniformly analytic functions classes.  - computers and mathematics with applications.  60(12):3105-3107. 

khalifa al-shaqsi, maslina darus and olubunmi abidemi fadipe-joseph.  (2010).  a new subclass of salagean-type harmonic univalent functions.  - abstract and applied analysis.  2010:1-12. 

m.alomari, m.darus, s.s. dragomir and p.cerone.  (2010).  ostrowski type inequalities for functions whose derivatives are s-convex in the second sense.  - applied mathematics letters.  inpress. 

m.alomari, m.darus and u.s. kirmaci.  (2010).  refinements of hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means.  - computers and mathematics with applications.  59(1):225-232. 

ri-guang xiang, zhi-gang wang and maslina darus.  (2010).  a family of integral operators preserving subordination and superordination.  - bulletin of the malaysian mathematical sciences society.  33(1):121-131.